# SDR MZZA2009080700101

- Difficulty date: August 6, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 33,363 hours, 12,480 cycles
- System (JASC): 3400 · Navigation System
- Part: Control Panel
- Part number: G750101
- Part serial: 58
- Condition: Inoperative
- Location: Flt Navigation
- Part time: 8,283 hours, 2,898 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

NR 1 AND NR 2 NAV PANELS DISPLAY.  TROUBLESHOT IAW WDM 34-31-11, 34-31-21, 34-51-11, 34-51-41.  CHECKED ALL WIRE INPUTS TO CAPTAIN AND F/O NAV PANEL FOR SHORTS, OPENS, GRD.  NO PROBLEMS FOUND IAW AMM 34-31-52 CHECK OK.  DUE TO OPS SCHEDULE UNABLE TO PERFORM LAND VERIFY, ACFT NOT CAT II IAW GMM 07-11-56.  REF L/P:7927002 FOR DOWNGRADE.
